Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Feeling heaviness after taking juene, curlzvit and anastim for hair loss. What are the side effects?

Hi Doc I was facing Hair loss problem and was prescribed Anastim serum alongwith Juene and curlzvit tablets. I use to feel heaviness after consuming them. So doc asked me to stop one of them and I stopped Juene and continued with Curlzvit. But after 1 and half month sudden pimple breakouts. So I stopped curlzvit as well. But with the use of Anastim my hairloss subsided. I was suppose to go for a review check up after 2 months but I went after 8 months due to circumstances. Now he has given me keraglow and biovitas - (one tablet at night). I hope there are no side-effects of these tablets.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  487
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello..thanks for the query.
Hair loss is a very chronic condition in many and requires a continuous therapy to achieve and maintain optimum hair growth.Various agents are prescribed by dermatologists ranging from multivitamin supplements for hair and hair growth stimulating agent.With any of the medicines mentioned above, it is rare to find the side effects you mention.
The new ones prescribed now are similar and i do not see any reason for concern before starting them.However , what you can do is start them one by one and not on the same day.Meaning start one tablet from today and next one from tomorrow.This way , would have adjusted to one and then feel more confident to take the next.
Hope this helps..Take care!
Answered: Wed, 13 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor